On the Heat Propagation Problem for Random Dispersions of Spheres
Mathematica balkanica, Tome 3 (1989) no. 3-4, p. 399
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_3-4_a15,
author = {K. Z. Markov},
title = {On the {Heat} {Propagation} {Problem} for {Random} {Dispersions} of {Spheres}},
journal = {Mathematica balkanica},
pages = {399},
year = {1989},
volume = {3},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_3-4_a15/}
}
K. Z. Markov. On the Heat Propagation Problem for Random Dispersions of Spheres. Mathematica balkanica, Tome 3 (1989) no. 3-4, p. 399. http://geodesic.mathdoc.fr/item/MABA_1989_3_3-4_a15/